Georgia, 2005Hail and Damaging Winds in Georgia, March 22, 2005
March 22, 2005 · NWS FFC · 34 events in 22 counties and zones
24 hail, 6 thunderstorm wind, 4 lightning, as filed by the National Weather Service.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $874,000
- Crop damage
- None recorded
- Events
- 34
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Mar 22, 10:33 AM EST, 39 minutes earlier.
Area forecast discussion, Mar 22, 10:33 AM EST, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 AM EST TUE MAR 22 2005
.UPDATE...
NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS SOUTHERN AND
CENTRAL AL IN ARE OF ELEVATED INSTABILITY. SO FAR MOST OF THE
BETTER STRUCTURED STORMS HAVE BEEN ACROSS ALABAMA IN MORE
FAVORABLE WIND PROFILE THOUGH THINKING AS AFTERNOON
PROGRESSES...WIND PROFILE AND UPPER DIFFLUENT FLOW SHOULD BEGIN TO
SUSTAIN BETTER STRUCTURED STORMS WITH MAIN THREAT FOR AFTERNOON
BEING HAIL UP TO INCH DIAMETER. NOT AS WORRIED ABOUT WIND AND
TORNADO THREAT THROUGH EARLY AFTERNOON AS COOL WEDGE AIR SHOULD
KEEP BOUNDARY LAYER SOMEWHAT DECOUPLED....THIS IN CONCERT WITH SPC
AND LATEST SEVERE THUNDERSTORM WATCH. BETTER POTENTIAL FOR
TORNADOES AND WIND LOOKS TO BE LATER THIS EVENING WHEN DEEPER
MOISTURE AND RETREATING WEDGE OCCUR.
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
&&
39
Hazardous weather outlook, Mar 22, 6:11 AM EST, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 AM EST TUE MAR 22 2005
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231110-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
611 AM EST TUE MAR 22 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...TODAY.
...NUMEROUS SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES EXPECTED
ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT...
.SYNOPSIS...
A WEAK WARM FRONT WILL LIFT NORTH INTO CENTRAL GEORGIA THIS MORNING.
AT THE SAME TIME A STRONG UPPER-LEVEL DISTURBANCE WILL MOVE INTO THE
TENNESSEE AND OHIO VALLEYS WITH A COLD FRONT TRAILING SOUTHWARD FROM
THIS SYSTEM. THE ASSOCIATED SHOWERS AND THUNDERSTORMS WILL MOVE
THROUGH THE AREA THIS AFTERNOON AND TONIGHT WITH THE FRONT MOVE
THROUGH BY WED MORNING.
.PRIMARY HAZARD...
NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED IN PARTS OF NORTH AND
CENTRAL GEORGIA...ALONG AND AHEAD OF THE FRONTAL BOUNDARY AFTER
2PM. SOME OF THESE THUNDERSTORMS ARE FORECAST TO BECOME SEVERE...
WITH THE PRIMARY THREAT LARGE HAIL AND DAMAGING WINDS. ISOLATED
TORNADOES ARE ALSO POSSIBLE...DUE TO INCREASING WIND SHEAR. THE BEST
CHANCE OF THUNDERSTORM DEVELOPMENT WILL BE BETWEEN THE HOURS OF 2PM
TODAY AND 4AM WEDNESDAY.
.DISCUSSION...
A STRONG STORM SYSTEM IS EXPECTED TO AFFECT NORTH AND CENTRAL
GEORGIA THIS AFTERNOON THROUGH EARLY WEDNESDAY MORNING. CURRENTLY
THERE IS A WARM AND EXTREMELY UNSTABLE AIR MASS OVER MISSISSIPPI AND
ALABAMA WITH A WEAK WEDGE OF COOLER...MORE STABLE AIR BUILDING INTO
NORTHEAST GEORGIA. THERE IS A WEAK TO MODERATELY UNSTABLE AIR MASS
OVER CENTRAL GEORGIA. THUNDERSTORMS ARE EXPECTED TO DEVELOP AND
INCREASE IN COVERAGE AND INTENSITY OVER THE STATE THIS AFTERNOON.
THIS STORM SYSTEM WILL BRING WITH IT CAPES IN EXCESS OF 1500 AND
LIFTED INDICES TO MINUS 5 WITH HELICITY VALUES OF 1 TO 2. THERE IS
ALSO AN UPPER LEVEL JET IN A FAVORABLE DIFFLUENT PATTERN ACROSS
MISSISSIPPI AND SOUTHERN ALABAMA WHICH WILL DIMINISH SOME AS IT
MOVES OVER NORTH GEORGIA THIS EVENING. STRONG TO SEVERE
THUNDERSTORMS...WHICH ORIGINATE IN ALABAMA...WILL MOVE EAST INTO
GEORGIA LATE TUESDAY AFTERNOON AND CONTINUE OVERNIGHT.
.OTHER HAZARDS...
SHOWERS AND THUNDERSTORMS WILL ALSO PRODUCE HEAVY RAINFALL. RAINFALL
AMOUNTS OF 0.50 TO 1.00 INCH ARE POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS IN NORTH AND CENTRAL GEORGIA SHOULD
CLOSELY MONITOR LATER FORECASTS AND WARNINGS AND BE READY FOR
ACTIVATION ANYTIME AFTER 2 PM TODAY.
.DAY TWO THROUGH DAY SEVEN...WEDNESDAY THROUGH MONDAY.
SEVERE THUNDERSTORMS ARE EXPECTED ACROSS EASTERN PORTIONS OF THE
STATE WEDNESDAY MORNING TAPERING OFF BY AFTERNOON. THERE WILL BE
ANOTHER CHANCE OF MORE SHOWERS AND THUNDERSTORMS SATURDAY AND
SUNDAY.
&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.
In the hours before
Special weather statement, Mar 22, 10:55 AM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1055 AM EST TUE MAR 22 2005
GAZ106-108-221645-
1055 AM EST TUE MAR 22 2005
...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN CRISP AND WILCOX
COUNTIES UNTIL 1145 AM EST...
AT 1048 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARABI...MOVING NORTHEAST AT 25 MPH. THIS
STORM IS CAPABLE OF PRODUCING PEA-SIZED HAIL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR CRISP COUNTY.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Event by event
24 hail, 6 thunderstorm wind, 4 lightning. Local standard time, as filed.
Hail, Crisp
- When
- March 22, 11:12 AM EST
- Where
- Crisp County, Cordele
- Measured
- 0.75 in hail
- Reported by
- GOVT OFFICIAL
- Coordinates
- 31.967, -83.783
The Crisp County 911 Center reported penny-sized hail. The Cordele Dispatch reported penny-sized hail in Hatley.
Hail, Wilcox
- When
- March 22, 11:12 AM EST to 11:20 AM EST
- Where
- Wilcox County, Pitts
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 31.950, -83.550
The public reported quarter-sized hail, while the Wilcox County 911 Center reported penny-sized hail.
Hail, Muscogee
- When
- March 22, 11:40 AM EST
- Where
- Muscogee County, Columbus
- Measured
- 0.75 in hail
- Reported by
- POST OFFICE
- Coordinates
- 32.483, -84.967
The Post Office observed penny-sized hail.
Hail, Harris
- When
- March 22, 11:55 AM EST
- Where
- Harris County, Pine Mtn
- Measured
- 0.88 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 32.867, -84.850
A former employee of the National Weather Service reported nickel-sized hail. The Harris County 911 Center reported pea-sized hail in Waverly Hall.
Hail, Dodge
- When
- March 22, 12:15 PM EST
- Where
- Dodge County, 1 mi S of Eastman
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.183, -83.183
The public observed quarter-sized hail just south of Eastman.
Hail, Bibb
- When
- March 22, 12:17 PM EST to 12:25 PM EST
- Where
- Bibb County, Macon
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.750, -84.867
The public reported nickel to quarter-sized hail.
Hail, Meriwether
- When
- March 22, 12:28 PM EST
- Where
- Meriwether County, Woodbury
- Measured
- 0.75 in hail
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 33.433, -84.867
The Meriwether County Fire Department reported penny-sized hail.
Hail, Laurens
- When
- March 22, 12:40 PM EST
- Where
- Laurens County, Cedar Grove
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.517, -84.350
The public reported nickel-sized hail at a convenience store.
Hail, Pike
- When
- March 22, 12:53 PM EST
- Where
- Pike County, Molena
- Measured
- 1 in hail
- Reported by
- POST OFFICE
- Coordinates
- 33.450, -84.450
A relative of a postal worker at the Woodbury Post Office in Meriwether county reported "pecan-sized" hail while on a job in Molena.
Hail, Wheeler
- When
- March 22, 12:58 PM EST
- Where
- Wheeler County, 2 mi N of Glenwood
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.433, -84.317
The public reported penny-sized hail just north of Glenwood at a convenience store.
Lightning, Gwinnett
- When
- March 22, 1:13 PM EST to 1:30 PM EST
- Where
- Gwinnett County, Suwanee
- Property damage
- $375,000
- Reported by
- NEWSPAPER
- Coordinates
- 32.383, -82.317
The Gwinnett Daily Post of Lawrenceville reported that lightning struck two homes in the county. At 1:13 pm EST lightning struck a 3500 square foot home on Harrogate Court in Grayson. The home was completely destroyed from the resulting fire. At 1:30 pm EST, lightning struck a second home on Vista Lake Drive in Suwanee causing minor damage to the garage and smoke damage to the remainder of the structure.
Hail, Montgomery
- When
- March 22, 1:15 PM EST
- Where
- Montgomery County, Tarrytown
- Measured
- 0.75 in hail
- Reported by
- POST OFFICE
- Coordinates
- 33.550, -84.233
The Tarrytown Post Office reported penny-sized hail.
Thunderstorm Wind, Douglas
- When
- March 22, 1:30 PM EST to 1:45 PM EST
- Where
- Douglas County, Countywide
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $60,000
- Reported by
- NEWSPAPER
- Coordinates
- 32.367, -82.600
The Douglas Enterprise reported that thunderstorms caused considerable damage around the county. A mobile home and adjacent satellite dish were destroyed in the rural part of the county. Several trees and power lines were blown down throughout the county.
Lightning, Coweta
- When
- March 22, 1:30 PM EST
- Where
- Coweta County, 4 mi NE of Thomas Xrds
- Property damage
- $150,000
- Reported by
- NEWSPAPER
- Coordinates
- 32.483, -84.967
The Times Herald of Newnan reported that lightning struck the new gymnasium at the Northgate High School on Fisher Road near the commuity of Major in north Coweta county. The school's alarm system was seriously damaged. A nearby bank Automated Teller Machine was also damaged by the lightning strike.
Thunderstorm Wind, Treutlen
- When
- March 22, 1:30 PM EST
- Where
- Treutlen County, 1 mi S of Soperton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.450, -84.150
The mayor of Soperton reported that a couple of trees were down on his property. This was also confirmed by the Soperton Police Department.
Hail, Muscogee
- When
- March 22, 1:42 PM EST
- Where
- Muscogee County, Columbus
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.510, -84.877 (the zone’s center; the record gives no point)
Employees of a Publix Grocery store and a neighboring lumber store reported penny-sized hail in the vicinity of Whitesville Road.
Hail, Harris
- When
- March 22, 1:45 PM EST
- Where
- Harris County, Hamilton
- Measured
- 1 in hail
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.550, -84.233
The Harris County 911 center reported quarter-sized hail.
Hail, Coweta
- When
- March 22, 1:45 PM EST
- Where
- Coweta County, Sargent
- Measured
- 0.75 in hail
- Reported by
- POST OFFICE
- Coordinates
- 33.317, -83.983
The Sargent Post Office reported penny-sized hail.
Thunderstorm Wind, Butts
- When
- March 22, 2:00 PM EST
- Where
- Butts County, Jenkinsburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- POST OFFICE
- Coordinates
- 32.250, -82.883
The Jenkinsburg Post Office reported that a number of trees were down throughout the county.
Hail, Emanuel
- When
- March 22, 2:00 PM EST
- Where
- Emanuel County, 1 mi N of Oak Park
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.617, -83.933
The Emanuel County Sheriff reported quarter-sized hail while traveling along a 1-mile stretch of Georgia Highway 4 as he crossed Interstate-16 just north of Oak Park. The hail broke the windshield wipers on the sheriff's vehicle.
Hail, Montgomery
- When
- March 22, 2:00 PM EST
- Where
- Montgomery County, Tarrytown
- Measured
- 0.75 in hail
- Reported by
- POST OFFICE
- Coordinates
- 33.483, -84.150
The Post Office of Tarrytown reported yet another round of penny-sized hail.
Lightning, Henry
- When
- March 22, 2:20 PM EST
- Where
- Henry County, 1 mi E of Mc Donough
- Property damage
- $250,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.817, -83.650
The public reported that lightning struck and set a home on fire in the Lake Dow area just east of McDonough. The home was completely destroyed.
Hail, Fayette
- When
- March 22, 2:24 PM EST to 2:35 PM EST
- Where
- Fayette County, Fayetteville
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.317, -84.033
Several reports of penny-sized hail were received from the public. An amateur radio operator reported pea-sized hail in the area.
Hail, Clayton
- When
- March 22, 2:35 PM EST to 2:40 PM EST
- Where
- Clayton County, Jonesboro
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.517, -83.700
The public reported penny-sized hail at the BP Foodmart in Jonesboro. An amateur radio operator reported penny-sized hail on Tara Boulevard at Flicker Road in Lovejoy.
Thunderstorm Wind, Clayton
- When
- March 22, 2:40 PM EST
- Where
- Clayton County, Lovejoy
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 33.583, -83.467
An amateur radio operator reported that a couple of trees were down on Tara Boulevard at Flicker Road. The downed trees had also brought down a power line at the location.
Hail, Newton
- When
- March 22, 2:48 PM EST
- Where
- Newton County, Almon
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.555, -83.850 (the zone’s center; the record gives no point)
The public reported penny-sized hail.
Hail, Henry
- When
- March 22, 2:50 PM EST to 3:00 PM EST
- Where
- Henry County, Stockbridge
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.683, -84.717
The public reported nickel-sized hail.
Lightning, Gwinnett
- When
- March 22, 2:52 PM EST to 2:55 PM EST
- Where
- Gwinnett County, Duluth
- Property damage
- $30,000
- Reported by
- NEWSPAPER
- Coordinates
- 32.317, -82.567
The Gwinnett Daily Post of Lawrenceville reported that two more homes were struck by lightning. At 2:52 pm EST, lightning struck a home on Glen Mary Place in Duluth. The lightning blew a three by six foot hole in the peak of the roof and caused several leaks in the gas line leading to the home. At 2:55 pm EST, lightning struck a home on Quail Creek Drive in Buford, causing damage to an electrical panel box and underground gas line leading to the home.
Thunderstorm Wind, Henry
- When
- March 22, 3:00 PM EST
- Where
- Henry County, Mc Donough
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.453, -84.154 (the zone’s center; the record gives no point)
The public reported a few trees down along Georgia Highway 155 at Crumbley and North Salem Roads.
Hail, Henry
- When
- March 22, 3:05 PM EST to 3:25 PM EST
- Where
- Henry County, Countywide
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.453, -84.154 (the zone’s center; the record gives no point)
Several reports were received from the public of penny to quarter-sized hail. Quarter-sized hail was reported in both Stockbridge and McDonough, while nickel-sized hail was reported northeast of Ola and penny-sized hail was reported in Locust Grove.
Thunderstorm Wind, Butts
- When
- March 22, 3:20 PM EST
- Where
- Butts County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.017, -84.500
The Butts County Sheriff reported that several trees were down across roads throughout the county.
Hail, Newton
- When
- March 22, 3:35 PM EST
- Where
- Newton County, Newborn
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.217, -82.667
The public reported nickel-sized hail at a convenience store.
Hail, Morgan
- When
- March 22, 3:50 PM EST
- Where
- Morgan County, Madison
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.317, -82.567
The public reported penny-sized hail at a gas service station on Monticello Road at Interstate-20.
Hail, Henry
- When
- March 22, 3:57 PM EST
- Where
- Henry County, Stockbridge
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.983, -84.583
The public reported quarter-sized hail.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Georgia, March 22, 20051 death · 18 injured · $7.0 million · F3 · 2 events
- Flash Flood in California, March 22, 20052 deaths · 1 event
- Tornado in Alabama, March 22, 20054 injured · $750,000 · F2 · 1 event
- Rip Current in Florida, March 22, 20051 death · 1 event
- Tornadoes and Hail in Mississippi, March 22, 2005$1.6 million · F1 · 21 events
- Flooding in California, March 22, 2005$2.5 million · 2 events
- Tornadoes and Hail in Mississippi, March 22, 20051 injured · $211,000 · F1 · 10 events
- Tornadoes in Georgia, March 22, 2005$375,000 · F1 · 2 events
- Debris Flow in California, March 22, 2005$1.0 million · 1 event
- Tornado in Georgia, March 22, 2005F2 · 1 event
- Debris Flow in California, March 22, 2005$375,000 · 1 event
- Debris Flow in California, March 22, 2005$150,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5439661, 5439662, 5439664, 5439663, 5439734, 5440111, 5440112, 5440114, 5440113, 5440115, 5439742, 5440116, 5439741, 5439744, 5440117, 5440120, 5440121, 5440122, 5439738, 5440118, 5440119, 5439735, 5440123, 5440124, 5440125, 5440404, 5440126, 5439743, 5440403, 5440405, 5439737, 5439739, 5439740, 5439736.